Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us

 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2011-5pp.501-507

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 75, Issue 5 / 2011 | Next article >>
A.P. Markeyev, "A case of plane rotations of an elastic pendulum," J. Appl. Math. Mech. 75 (5), 501-507 (2011)
Year 2011 Volume 75 Issue 5 Pages 501-507
Title A case of plane rotations of an elastic pendulum
Author(s) A.P. Markeyev (Moscow, Russia,
Abstract The motion of a point mass, suspended on a spring in a uniform gravity field, is investigated. The spring is assumed to be weightless and to possess linear elasticity. Motion occurs in a specified fixed vertical plane. It is shown that a pendulum motion exists in which the angle, made by the axis of the spring and the vertical, varies uniformly with time. The problem of the orbital stability of this motion is solved.
Received 20 December 2010
Link to Fulltext
<< Previous article | Volume 75, Issue 5 / 2011 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100